Communications in Analysis and Geometry

Volume 22 (2014)

Number 2

A differentiable sphere theorem for compact Lagrangian submanifolds in complex Euclidean space and complex projective space

Pages: 269 – 288

DOI: http://dx.doi.org/10.4310/CAG.2014.v22.n2.a4

Authors

Haizhong Li (Department of Mathematical Sciences and Mathematical Sciences Center, Tsinghua University, Beijing, China)

Xianfeng Wang (School of Mathematical Sciences and LPMC, Nankai University, Tianjin, China)

Abstract

We obtain a new differentiable sphere theorem for compact Lagrangian submanifolds in complex Euclidean space and complex projective space.

Full Text (PDF format)